# SDR DL738991914

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT L1 DOOR INOP.  CLEANED SOCKET CONTACTS, OPS CHECK GOOD.
